# SDR TIMA2010000015

- Difficulty date: August 19, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N237SL
- Make and model: Beech C-99
- Aircraft serial: U237
- Aircraft time: 20,197 hours, 32,952 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5011002610
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SPAR CRACKED AT LT OUTBOARD FLAP TRACK.
